MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5001102
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
The international distributor ((b)(4)) reported an issue encountered with the mps delivery set during use.The report from their customer stated that during priming a leak was observed from the arrest agent stopcock.The report stated the delivery set was discarded and not returned to the manufacturer for evaluation.There were no patient complications reported as a result of the alleged issue.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.The lot number was provided so a review of the device history records was performed.Review found that the stopcock lot used for the device was manufactured prior to corrections made from a previous scar 16-40.

Brand Name
MPS DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6676144
Report Number1649914-2017-00056
Device Sequence Number16195856
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5001102
Device Lot Number0519726S02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2017
Supplement Date Received by Manufacturer05/29/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date07/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;